Fractal and Fractional (Mar 2020)

Kamenev-Type Asymptotic Criterion of Fourth-Order Delay Differential Equation

  • Omar Bazighifan

DOI
https://doi.org/10.3390/fractalfract4010007
Journal volume & issue
Vol. 4, no. 1
p. 7

Abstract

Read online

In this paper, we obtain necessary and sufficient conditions for a Kamenev-type oscillation criterion of a fourth order differential equation of the form r 3 t r 2 t r 1 t y ′ t ′ ′ ′ + q t f y σ t = 0 , where t ≥ t 0 . The results presented here complement some of the known results reported in the literature. Moreover, the importance of the obtained conditions is illustrated via some examples.

Keywords